Regularity of Solutions of Obstacle Problems –Old & New–

Shigeaki Koike*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Two kinds of machinery to show regularity of solutions of bilateral/unilateral obstacle problems are presented. Some generalizations of known results in the lit- erature are included. Several important open problems in the topics are given.

Original languageEnglish
Title of host publicationNonlinear Partial Differential Equations for Future Applications
EditorsShigeaki Koike, Hideo Kozono, Takayoshi Ogawa, Shigeru Sakaguchi
PublisherSpringer
Pages205-243
Number of pages39
ISBN (Print)9789813348219
DOIs
Publication statusPublished - 2021
EventWorkshops on Nonlinear Partial Differential Equations for Future Applications, 2017 - Sendai, Japan
Duration: 2017 Oct 22017 Oct 6

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume346
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

ConferenceWorkshops on Nonlinear Partial Differential Equations for Future Applications, 2017
Country/TerritoryJapan
CitySendai
Period17/10/217/10/6

Keywords

  • Bellman-Isaacs equation
  • Bernstein method
  • Bilateral/Unilateral obstacle problem
  • Fully nonlinear elliptic equation
  • L viscosity solution
  • Penalization
  • Regularity of solutions
  • Weak Harnack inequality

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Regularity of Solutions of Obstacle Problems –Old & New–'. Together they form a unique fingerprint.

Cite this